Estimation of maximum possible earthquake in the case of arbitrary
Doklady Akademii Nauk, Tome 259 (1981) no. 3, pp. 562-566
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_259_3_a12,
author = {S. L. Solov'ev and T. P. Polyakova},
title = {Estimation of maximum possible earthquake in the case of arbitrary},
journal = {Doklady Akademii Nauk},
pages = {562--566},
year = {1981},
volume = {259},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_259_3_a12/}
}
S. L. Solov'ev; T. P. Polyakova. Estimation of maximum possible earthquake in the case of arbitrary. Doklady Akademii Nauk, Tome 259 (1981) no. 3, pp. 562-566. http://geodesic.mathdoc.fr/item/DAN_1981_259_3_a12/